Selfduality of the system of intervals of a partially ordered set

Ján Jakubík

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 1, page 135-140
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "Selfduality of the system of intervals of a partially ordered set." Czechoslovak Mathematical Journal 41.1 (1991): 135-140. <http://eudml.org/doc/13909>.

@article{Jakubík1991,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {selfduality; system of intervals of a partially ordered set},
language = {eng},
number = {1},
pages = {135-140},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Selfduality of the system of intervals of a partially ordered set},
url = {http://eudml.org/doc/13909},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Jakubík, Ján
TI - Selfduality of the system of intervals of a partially ordered set
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 1
SP - 135
EP - 140
LA - eng
KW - selfduality; system of intervals of a partially ordered set
UR - http://eudml.org/doc/13909
ER -

References

top
  1. В. И. Игошин, Самодвойственность решеток интервалов конечных решеток, Инст. матем. Сибир. Отдел. АН СССР, Международная конференция по алгебре посвященная памяти А. И. Мальцева, Тезисы докладов по теории моделей и алгебраических систем, Новосибирск 1989, с. 48. (1989) Zbl1170.01311
  2. В. И. Игошин, Решетки интервалов и решетки выпуклых подрешеток решток, Упорядоченные множества и решетки. Саратов, 6, 1980, 69-76. (1980) Zbl1170.01312MR0594721
  3. V. I. Igoshin, Identities in interval lattices of lattices, Coll. Math. Soc. J. Bolyai 33 (Contributions to Lattice Theory), Szeged 1980 (1983), 491 - 501. (1980) Zbl0544.06005MR0724279
  4. V. I. Igoshin, On lattices with restrictions on their interval lattices, Coll. Math. Soc. J. Bolyai 43 (Lectures in Universal Algebra), Szeged 1983 (1986), 209-216. (1983) Zbl0537.06008MR0860266
  5. В. И. Игошин, Алгебраическая характеристика решеток интервалов, Успехи матем. наук 40, 1985, 205-206. (1985) Zbl1171.76300
  6. В. И. Игошин, Интегральные свойства квазимногообразий решеток, XVIII Всесоюзная алг. конф., тезисы сообщ., ч. 1, Кишинев 1985, с. 212. (1985) Zbl1171.76300
  7. В.И. Игошин, Полумодулярность в решетках интервалов, Маth. Slovaca 38, 1988, 305-308. (1988) Zbl1171.76301MR0978760
  8. M. Kolibiar, Intervals, convex sublattices and subdirect representations of lattices, Universal algebra and applications, Banach Center Publications, Vol. 9, Warsaw 1982, 335-339. (1982) Zbl0506.06003MR0738826
  9. V. Slavík, On lattices with isomorphic interval lattices, Czechoslov. Math. J. 35, 1985, 550-554. (1985) Zbl0592.06003MR0809041

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.